# SDR N6WA2020101905

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 36,764 hours, 25,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Stringer 27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD AVIONICS DOOR SURROUND INTERCOSTAL 27L.  INSPECTED CORROSION DAMAGE, IAW CRJ 700 SRM 51-21-06.  REMOVED .001 METAL, PAINTED FWD AVIONICS DOOR SURROUND INTERCOSTAL 27L, IAW CRJ 700 SRM 51-25-01.
